# SDR UPS01436424

- Difficulty date: July 23, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 61,383 hours, 14,839 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BACR15BB6D6C
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 U/D BS 320 BETWEEN STR 2L AND 3L WEB CRACKED. REPAIRED FRAME WEB PER SRM 51-40-02. (NDT CONFIRM NO CRACK BEYOND STOP HOLE AFTER STOP HOLE DRILLED PER SRM 51-10-01).
